# SDR SWIA200413279

- Difficulty date: May 5, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 4,096 hours, 3,161 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Panel
- Part number: 601R5122623SW
- Condition: Inoperative
- Location: Ail/Ruder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LT WING DOWN AILERON TRIM IS INOPERATIVE.   REMOVED AND REPLACED THE AILERON/RUDDER TRIM PANEL ASSEMBLY.  BOTH SYSTEMS CHECK GOOD.
